# SDR AALA201704259054

- Difficulty date: March 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT OTBD FLOORBEAM APPROXIMATELY 2 INCHES FORWARD OF FRAME 68. REPLACED FLOORBEAM IAW SRM 51-43-00-001.
